Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Re: Which med is it?
Apr 18, 2012

Dear Dr. Young I obvoiusly now know I had my first bout with Manic depression. Which I called reaction to Isentress and truvada. Should i continue that med now or switch to complera. Im 46 and just had first mental break down. After yrs on this combo could it cause symptoms or was just waiting to happen. Didnt know how terrible this disease can be. thanks

Response from Dr. Young

Hi again,

It does sound like your initial symptoms were probably not related to the Truvada/Isentress. It's really unusual to see new side effects on an established regimen. For these reasons, if you were tolerating these medications well and not having problems with adherence, I'd be looking for a compelling reason to switch, otherwise, I'd just continue the previous regimen.

Indeed, while a switch to Complera would simplify your treatment to a single tablet, it would add the additional requirement of taking your medications with a meal; there are some who report some mood symptoms too.

Hope that helps, BY



Previous
Wasting, and want to take Serostim
Next
Can my doctor refuse my request?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement